Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 29, NWS Hastings, NE

May 10, 2005Hall County, Nebraska

NWS Hastings, NE issued this tornado warning at May 10, 2005, 7:28 PM CDT for Hall County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2005, 7:28 PM CDT (00:28 UTC)
Expired
May 10, 2005, 8:15 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Hall County, NE

The radar

The Grand Island radar (KUEX), 63 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 110028
TORGID
NEC079-110115-
/O.NEW.KGID.TO.W.0029.050511T0028Z-050511T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
728 PM CDT TUE MAY 10 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 815 PM CDT

* AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO OVER CAIRO...OR ABOUT 14 MILES NORTHWEST OF
  GRAND ISLAND...MOVING EAST AT 15 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ALDA AT 750 PM CDT...
  DONIPHAN AT 805 PM CDT...
  GRAND ISLAND AT 810 PM CDT...

PEOPLE IN HALL COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$
NNNN
2 follow-up statements
000 
WWUS53 KGID 110034
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
733 PM CDT TUE MAY 10 2005

NEC079-110115-
/O.CON.KGID.TO.W.0029.000000T0000Z-050511T0115Z/
HALL NE-
733 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HALL COUNTY...

AT 727 PM CDT...LOCAL LAW ENFORCEMENT REPORTED TORNADOES 5 EAST OF 
WOOD RIVER AND JUST NORTHWEST OF GRAND ISLAND.  ANOTHER TORNADO WAS 
LOCATED NEAR CAIRO...OR ABOUT 14 MILES NORTHWEST OF GRAND 
ISLAND...MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE...
  ALDA...
  GRAND ISLAND...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

JCB
000 
WWUS53 KGID 110056
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT TUE MAY 10 2005

NEC079-110115-
/O.CON.KGID.TO.W.0029.000000T0000Z-050511T0115Z/
HALL NE-
756 PM CDT TUE MAY 10 2005

...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HALL COUNTY...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTH OF GRAND
ISLAND...MOVING EAST AT 30 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

JCB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 10, 3:23 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT TUE MAY 10 2005

.SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON
PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR
IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO
WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS
BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS
SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND
GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA
AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z.
PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE
FRONT WHILE LCL IS AROUND 1000-1200M.  SHEAR VALUES FROM SPC MESO
PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR
NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT
18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN
CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS
RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92.
HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT
CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE
IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN
THE NE CWA.

.LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING
THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY.

THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE
WEATHER DAY ACROSS MUCH OF OUR CWA.  FRONT WILL REMAIN RATHER
STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY
NEAR THE NE/KS STATE LINE.  THE QUASI-STATIONARY FRONT WILL BE THE
MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE
DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A
TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA.  BY MID AFTERNOON
CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM
HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE
IDEAL FOR CONVECTIVE DEVELOPMENT.  THUNDERSTORMS WILL QUICKLY GO
SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE
GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO
BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT.

THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON
TONIGHTS CONVECTION.  THIS WILL BE THE KEY FACTOR IN PIN POINTING THE
LOCATION OF GREATEST SEVERE THREAT.

SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN
END TO THE SEVERE WEATHER.  HOWEVER...A FEW ELEVATED THUNDERSTORMS
WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF
ELEVATED INSTABILITY.  UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH
THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN
THE FORECAST UNTIL THAT TIME.

UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT
CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT TUE MAY 10 2005

KSZ005-NEZ072>076-082>085-110500-
ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE-
KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE-
INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND
CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE
HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS
PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT
INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

KSZ006-007-017>019-NEZ077-086-087-110423-
FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS-
SMITH KS-THAYER NE-
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.  ALL THUNDERSTORMS DO PRODUCE LIGHTNING
AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY
AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF
THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

NEZ039>041-046>049-060>064-110430-
BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE-
MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK
533 PM CDT TUE MAY 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT
AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY
PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS
AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND
PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...
WITH CHANCES CONTINUING THROUGH LATE THURSDAY.  SOME OF THE
THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH
LARGE HAIL THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/GID  (ALL LOWER CASE)

LEWIS

In the hours before

Special weather statement, May 10, 6:11 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT TUE MAY 10 2005

NEZ039>041-046>049-061>064-110600-
BUFFALO-GREELEY-HALL-HAMILTON-HOWARD-MERRICK-NANCE-POLK-SHERMAN-
VALLEY-YORK-
INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...ORD...YORK
611 PM CDT TUE MAY 10 2005

...TORNADO WATCH 243 IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER
243...VALID UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN SOUTH CENTRAL NEBRASKA...

BUFFALO...GREELEY...HALL...HAMILTON...HOWARD...MERRICK...NANCE...
POLK...SHERMAN...VALLEY AND YORK.

LEWIS
Special weather statement, May 10, 7:10 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT TUE MAY 10 2005

KSZ005-006-NEZ060-072>075-082>085-110700-
ADAMS-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-PHELPS-PHILLIPS-
SMITH-WEBSTER-
INCLUDING THE CITIES OF...HASTINGS...HOLDREGE...LEXINGTON...MINDEN...
PHILLIPSBURG
710 PM CDT TUE MAY 10 2005

.NOW...
...THE STORM PREDICTION CENTER HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 244...VALID UNTIL 2 AM CDT WEDNESDAY FOR THE FOLLOWING
COUNTIES...

IN SOUTH CENTRAL NEBRASKA...

DAWSON...GOSPER...FURNAS...HARLAN...PHELPS...
KEARNEY...FRANKLIN...ADAMS...WEBSTER

IN NORTH CENTRAL KANSAS...

PHILLIPS...SMITH

WESELY
Local storm report, May 10, 7:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT TUE MAY 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             5 N CAIRO               41.07N 98.61W
05/10/2005  0.25 INCH        HOWARD             NE   LAW ENFORCEMENT

            BASEBALL SIZE HAIL 5 MILES NORTH OF CAIRO...ALONG HIGHWAY
            11 AT MILE MARKER 26. REPORTED AT CENTURA SCHOOL.

&&

SJC

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:22 PM CDTSevere Thunderstorm WarningGIDHall38 min
May 10, 7:23 PM CDTTornado WarningGIDKearney56 min
May 10, 7:30 PM CDTTornado WarningGIDPhelps23 min
May 10, 7:36 PM CDTTornado WarningGIDHoward54 min
May 10, 7:41 PM CDTTornado WarningGIDBuffalo49 min
May 10, 7:47 PM CDTTornado WarningGIDMerrick58 min
May 10, 8:07 PM CDTTornado WarningGIDHall53 min
May 10, 8:18 PM CDTSevere Thunderstorm WarningGIDAdams48 min
May 10, 8:29 PM CDTSevere Thunderstorm WarningGIDHoward52 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton53 min
May 10, 8:42 PM CDTTornado WarningGIDMerrick63 min
May 10, 8:52 PM CDTSevere Thunderstorm WarningGIDHamilton53 min
May 10, 8:52 PM CDTTornado WarningGIDHamilton53 min
May 10, 9:00 PM CDTSevere Thunderstorm WarningGIDHall25 min
May 10, 9:09 PM CDTTornado WarningGIDPolk66 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningGIDNance57 min
May 10, 9:24 PM CDTTornado WarningGIDYork66 min
May 10, 9:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick27 min
May 10, 10:15 PM CDTSevere Thunderstorm WarningGIDPolk36 min
May 11, 3:11 PM CDTSevere Thunderstorm WarningGIDKearney49 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan66 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDBuffalo58 min
May 11, 3:47 PM CDTSevere Thunderstorm WarningGIDAdams, Webster58 min
May 11, 3:52 PM CDTTornado WarningGIDAdams, Webster38 min
May 11, 3:55 PM CDTTornado WarningGIDFurnas, Harlan47 min
May 11, 4:01 PM CDTTornado WarningGIDKearney44 min
May 11, 4:26 PM CDTTornado WarningGIDAdams64 min
May 11, 4:37 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper53 min
May 11, 4:41 PM CDTTornado WarningGIDBuffalo, Kearney49 min
May 11, 4:45 PM CDTSevere Thunderstorm WarningGIDNuckolls33 min
May 11, 5:00 PM CDTSevere Thunderstorm WarningGIDHall60 min
May 11, 5:23 PM CDTTornado WarningGIDAdams, Clay42 min
May 11, 5:31 PM CDTTornado WarningGIDGosper46 min
May 11, 5:33 PM CDTSevere Thunderstorm WarningGIDDawson57 min
May 11, 5:37 PM CDTFlash Flood WarningGIDAdams, Hall4 hr
May 11, 5:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 5:54 PM CDTSevere Thunderstorm WarningGIDHall66 min
May 11, 6:13 PM CDTSevere Thunderstorm WarningGIDMerrick62 min
May 11, 6:19 PM CDTTornado WarningGIDDawson56 min
May 11, 6:26 PM CDTSevere Thunderstorm WarningGIDPhelps64 min
May 11, 6:40 PM CDTSevere Thunderstorm WarningGIDAdams52 min
May 11, 6:44 PM CDTSevere Thunderstorm WarningGIDBuffalo61 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningGIDHamilton39 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.